# SDR 20000609SH025

- Difficulty date: May 19, 2000
- Submitted: June 9, 2000
- Operation: General aviation
- Aircraft: N5204Y
- Make and model: Snias AS350B2
- Aircraft serial: 3101
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: E1T302301
- Part serial: 15056
- Condition: Cracked
- Location: Main Rotor
- Part time: 483 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND YELLOW BLADE FREQUENCY ADAPTER CRACKED AT EDGE OF KEVLAR MATING SURFACE.  THIS IS FIRST OCCURRENCE OF THIS TYPE ON THE 3 AIRCRAFT OF SAME TYPE OPERATED A TOTAL OF 1200 HOURS.  NO REASON FOUND FOR DEFECT.  (X)
